By Topic

Numerical algorithm based on the mode-matching method with a singular-smoothing procedure for analyzing edge-type scattering problems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Y. Okuno ; Kumamoto Univ., Kumamoto, Japan ; K. Yasuura

An effective numerical method for analyzing edge-type scattering problems is presented with its analytical foundations. The general theory is applied to an arbitrarily shaped two-dimensional scatterer with an edge point, convergence of the approximate solutions is proven, and an algorithm for numerical computation is derived. The algorithm is employed for the resolution of the problem of a rectangular cylinder. Numerical data on the speed of the convergence show the validity and the efficiency of this method. Some examples for far-field patterns and back scattering cross sections as functions of the wavenumber are given.

Published in:

IEEE Transactions on Antennas and Propagation  (Volume:30 ,  Issue: 4 )